# SDR 95ZZZM625

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1020
- Engine: Rroyce RB21122*
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Ffr
- Part number: 101MK14
- Condition: Failed
- Location: Nr 2 Engine
- Component: Lucas
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A, J

## Discrepancy

NR 2 ENGINE LOST POWER AFTER TAKEOFF POWER RETARDED ITSELF TO 80 PERCENT N1.  AIRCRAFT DUMPED FUEL AND RETURNED TO GATE.  CHANGED FFR TO CORRECT PROBLEM AND CHANGED FUEL PUMP AS A PRECAUTIONARY MEASURE.  ACCOMPLISHED NORMAL ENGINE RUN AND RETURNED AIRCRAFT TO SERVICE.  (M)
